Skip to Content

After using Monistat 1 the next day I still felt irritated. Can I start Monistat 3 today?

Responses (2)

LadybugMom 10 Apr 2017

Was your yeast infection confirmed by your physician? It is quite possible that your irritation is not due to a yeast infection, and if this is the case, it will not clear up. Given that the irritation/discomfort has continued, I would contact your OBGYN to get checked out and receive the proper treatment. Chances are, if the Mobistat 1 didn't change the situation, neither will the 3.

chuck1957 10 Apr 2017

Another thing to remember Flexxx; The Monistat 1 does not work in 1 day. I believe it is you use it one time and it takes up to 5 days to clear the yeast infection. but if in dought please call your OB/GYN and make sure. good luck and hope you feel better.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions